# SDR TWAA0104101

- Difficulty date: March 3, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N925TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49357
- Aircraft time: 36,680 hours, 28,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS AT ROWS 16 TO 23 CAME ON IN FLIGHT.  REPLACED THE POWER SUPPLY.  CHECK-C 11-2-00 MCI.
